# SDR ASAA201902228274

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,243 hours, 6,993 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN "ZONE TEMP" LIGHT ILLUMINATED WITH MASTER CAUTION RECALL - GOES OUT WITH RESET. GROUNDED - YES. ACCOMPLISHED PZTC BITE REF B737-900 FIM 21-62 TASK 801 NO FAULTS #1, #2 PZTC ON BIT AND PREV FLT LOGGED FLT DECK TRIM VALVE WITH A GREEN ON GO, RAN PACKS AND REACCOMPLISHED PZTC BITE WITH NO FAULTS LOGGED.
